Alert archive / Florida / Wind Advisories in 2007
Wind Advisory 1, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Jan 17, 2007, 10:41 AM EST for Flagler County, Nassau County, Florida. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2007, 10:41 AM EST (15:41 UTC)
- Expired
- Jan 18, 2007, 3:00 AM EST
- In force
- 16 hr
- Issued by
- NWS Jacksonville, FL
Counties Flagler County, FL, Nassau County, FL
The radar
The Jacksonville radar (KJAX), 52 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 3.7 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -96 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KJAX 171541 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1041 AM EST WED JAN 17 2007 FLZ024-025-033-038-172300- /O.CAN.KJAX.LW.Y.0001.000000T0000Z-070118T0800Z/ /O.NEW.KJAX.WI.Y.0001.070117T1541Z-070118T0800Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST 1041 AM EST WED JAN 17 2007 ...LAKE WIND ADVISORY IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 3 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY WHICH IS IN EFFECT UNTIL 3 AM THURSDAY. SUSTAINED NORTHEAST WINDS OF 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED OVER COASTAL NORTHEAST FLORIDA...WITH SUSTAINED WINDS BETWEEN 15 TO 25 MPH AND GUSTS TO 30 MPH ACROSS INLAND AREAS OF THESE COUNTIES. NORTHEAST WINDS WILL THEN DECREASE TO AROUND 20 MPH THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES ON AREA BRIDGES. MOTORISTS SHOULD USE EXTRA CAUTION. $$ GAZ154-166-172300- /O.CON.KJAX.LW.Y.0001.000000T0000Z-070118T0800Z/ COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...BRUNSWICK...ST MARYS 1041 AM EST WED JAN 17 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... SUSTAINED NORTHEAST WINDS BETWEEN 15 TO 25 MPH ARE EXPECTED ACROSS COASTAL CAMDEN AND GLYNN COUNTIES OF SOUTHEAST GEORGIA. WIND GUSTS OF 30 TO 35 MPH ARE POSSIBLE. NORTHEAST WINDS WILL THEN DECREASE TO AROUND 15 TO 20 MPH THIS EVENING. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ FLZ032-037-GAZ153-165-172300- /O.CON.KJAX.LW.Y.0001.000000T0000Z-070118T0000Z/ CLAY-PUTNAM-INLAND GLYNN-INLAND CAMDEN- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...WOODBINE 1041 AM EST WED JAN 17 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... SUSTAINED NORTHEAST WINDS BETWEEN 15 TO 25 MPH ARE EXPECTED ACROSS PUTNAM AND CLAY COUNTIES OF NORTHEAST FLORIDA AND INLAND SECTIONS OF CAMDEN AND GLYNN COUNTIES OF SOUTHEAST GEORGIA. WIND GUSTS OF 30 MPH ARE POSSIBLE. NORTHEAST WINDS WILL THEN DECREASE TO AROUND 15 MPH THIS EVENING. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ CARROLL
3 follow-up statements
000 WWUS72 KJAX 172305 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 605 PM EST WED JAN 17 2007 FLZ024-025-033-038-180800- /O.CON.KJAX.WI.Y.0001.000000T0000Z-070118T0800Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST 605 PM EST WED JAN 17 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY. SUSTAINED NORTHEAST WINDS OF 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED OVER COASTAL NORTHEAST FLORIDA...WITH SUSTAINED WINDS BETWEEN 15 TO 25 MPH AND GUSTS TO 30 MPH ACROSS INLAND AREAS OF THESE COUNTIES. NORTHEAST WINDS WILL THEN DECREASE TO AROUND 20 MPH THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES ON AREA BRIDGES. MOTORISTS SHOULD USE EXTRA CAUTION. $$ GAZ154-166-180800- /O.CON.KJAX.LW.Y.0001.000000T0000Z-070118T0800Z/ COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...BRUNSWICK...ST MARYS 605 PM EST WED JAN 17 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ FLZ032-037-GAZ153-165-180015- /O.CON.KJAX.LW.Y.0001.000000T0000Z-070118T0000Z/ CLAY-PUTNAM-INLAND GLYNN-INLAND CAMDEN- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...WOODBINE 605 PM EST WED JAN 17 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$
000 WWUS72 KJAX 180000 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 700 PM EST WED JAN 17 2007 FLZ032-037-GAZ153-165-180100- /O.EXP.KJAX.LW.Y.0001.000000T0000Z-070118T0000Z/ CLAY-PUTNAM-INLAND GLYNN-INLAND CAMDEN- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...WOODBINE 700 PM EST WED JAN 17 2007 ...LAKE WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... WINDS ARE DECREASING BELOW CRITERIA SO THE LAKE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ FLZ024-025-033-038-180800- /O.CON.KJAX.WI.Y.0001.000000T0000Z-070118T0800Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST 700 PM EST WED JAN 17 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY. SUSTAINED NORTHEAST WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 35 MPH ARE EXPECTED OVER COASTAL NORTHEAST FLORIDA...WITH SUSTAINED WINDS BETWEEN 15 TO 25 MPH ACROSS INLAND AREAS OF THESE COUNTIES. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES ON AREA BRIDGES. MOTORISTS SHOULD USE EXTRA CAUTION. $$ GAZ154-166-180800- /O.CON.KJAX.LW.Y.0001.000000T0000Z-070118T0800Z/ COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...BRUNSWICK...ST MARYS 700 PM EST WED JAN 17 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... SUSTAINED NORTHEAST WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 30 MPH ARE EXPECTED OVER COASTAL SOUTHEAST GEORGIA. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ ARS
000 WWUS72 KJAX 180811 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 311 AM EST THU JAN 18 2007 FLZ024-025-033-038-180915- /O.EXP.KJAX.WI.Y.0001.000000T0000Z-070118T0800Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST 311 AM EST THU JAN 18 2007 ...WIND ADVISORY HAS EXPIRED... NORTHEAST WINDS HAVE DECREASED BELOW WIND ADVISORY CRITERIA WITH MOST STATIONS REPORTING SUSTAINED WINDS AROUND 15 MPH WITH OCCASIONAL GUSTS TO 25 MPH ALONG THE IMMEDIATE COAST AND POSSIBLY ALONG THE ST. JOHNS RIVER. THESE WINDS WILL LIKELY CONTINUE THROUGH MID-MORNING...WITH WINDS FURTHER WEAKENING THE REMAINDER OF TODAY. BOATERS SHOULD CONTINUE TO USE EXTREME CAUTION IF VENTURING ONTO AREA WATERWAYS THIS MORNING AS CONDITIONS WILL SLOWLY IMPROVE. $$ GAZ154-166-180915- /O.EXP.KJAX.LW.Y.0001.000000T0000Z-070118T0800Z/ COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...BRUNSWICK...ST MARYS 311 AM EST THU JAN 18 2007 ...LAKE WIND ADVISORY HAS EXPIRED... NORTHEAST WINDS HAVE DECREASED BELOW LAKE WIND ADVISORY CRITERIA WITH MOST STATIONS REPORTING SUSTAINED WINDS OF 10 TO 15 MPH WITH OCCASIONAL GUSTS TO 20 MPH LIKELY CONTINUING ALONG THE IMMEDIATE COAST. THESE WINDS WILL LIKELY CONTINUE THROUGH MID-MORNING... WITH WINDS FURTHER WEAKENING THE REMAINDER OF TODAY. BOATERS SHOULD CONTINUE TO USE EXTREME CAUTION IF VENTURING ONTO AREA WATERWAYS THIS MORNING AS CONDITIONS WILL SLOWLY IMPROVE. $$ ECZ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Jan 17, 9:45 AM EST, 56 minutes earlier.
Area forecast discussion, Jan 17, 9:45 AM EST, 56 minutes before
AREA FORECAST DISCUSSION...CORRECTED WIND ADV HEADLINES
NATIONAL WEATHER SERVICE JACKSONVILLE FL
945 AM EST WED JAN 17 2007
.SHORT TERM...COLD FRONT NOW WELL S OF THE AREA...WITH NE FLOW AND
EXTENSIVE CLOUDINESS ACROSS THE AREA. STILL SOME BREAKS IN THE CLOUDS
OVER THE EXTREME S WHERE TEMPS MAY TOP OUT IN THE LOWER 60S. MAY
ADJUST TEMPS UP ANOTHER DEG OR SO NEAR THE COAST WHERE SEA SFC TEMPS
ARE A BIT WARMER THAN AIR TEMPS. LAKE WIND ADVISORY APPEARS TO BE
HANDLING THE SITUATION...ALTHO THERE ARE CURRENTLY STRAIGHT WIND
ADVISORY CRITERIA ALONG THE IMMEDIATE COAST. WILL LIKELY UPGRADE
COASTAL NE FL TO WIND ADVISORY AND MENTION THIS MAINLY FOR THE
INTRACOASTAL WATERWAY AND BEACHES. LOWER TEMPS AND LESS MIXING
SHOULD KEEP COASTAL SE GA IN LAKE WIND ADVISORY RANGE.
RADARS ARE PRESENTLY RAIN-FREE...BUT STILL EXPECTING INCREASING
ISENTROPIC LIFT TO PRODUCE AT LEAST LIGHT RAIN OVER MAINLY E
SECTIONS. WILL SCALE BACK POPS A BIT...ESPECIALLY IN THE INITIAL
GRIDS AND OVER THE W ZONES.
&&
.AVIATION...MULTI-LAYERED CLOUDS WREAKING HAVOC WITH TAFS. WILL
CONTINUE TO RE-EVALUATE AND AMEND IF NECESSARY. EXPECT CIGS TO
SLOWLY DROP THRU THE DAY...ESP WITH RAIN DEVELOPING.
&&
.MARINE...WILL CONTINUE TO MONITOR OBS FOR POSSIBLE SHORT-FUSE
GALE...BUT STILL LOOKS LIKE CONDITIONS WILL REMAIN JUST BELOW
GALE CRITERIA WITH JUST OCCASIONAL GUSTS TO GALE FORCE.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM UNTIL 7 PM THIS EVENING FOR CLAY-PUTNAM.
WIND ADVISORY UNTIL 3 AM THU FOR DUVAL-FLAGLER-NASSAU-ST JOHNS.
HIGH SURF ADVISORY FROM 10 AM THIS MORNING TO 4 PM THU FOR
DUVAL-FLAGLER-NASSAU-ST JOHNS.
GA...LAKE WIND ADVISORY FROM UNTIL 7 PM THIS EVENING FOR INLAND
CAMDEN-INLAND GLYNN.
LAKE WIND ADVISORY UNTIL 3 AM THU FOR COASTAL CAMDEN-COASTAL
GLYNN.
HIGH SURF ADVISORY FROM 10 AM THIS MORNING TO 4 PM THU FOR
COASTAL CAMDEN-COASTAL GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM THU.
&&
CARROLL/ENYEDI/HURLBUTHazardous weather outlook, Jan 17, 10:17 AM EST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1017 AM EST WED JAN 17 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-181100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1017 AM EST WED JAN 17 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...STRONG LOCAL NORTHEASTER EVENT TO IMPACT THE AREA... ...HIGH SURF ADVISORY IN EFFECT... ...WIND ADVISORY FOR COASTAL NORTHEAST FLORIDA... ...LAKE WIND ADVISORY FOR COASTAL SOUTHEAST GEORGIA AND CLAY AND PUTNAM COUNTIES OF NORTHEAST FLORIDA... A STRONG HIGH PRESSURE SYSTEM ACROSS THE CENTRAL UNITED STATES WILL BUILD EAST TODAY AND COUPLED WITH AN EXITING COLD FRONT WILL PRODUCE A STRONG LOCAL NORTHEASTER EVENT ACROSS OUR FORECAST AREA. NORTHEAST FLOW WILL PUSH SEAS ABOVE 10 FEET OVER THE COASTAL WATERS TODAY WITH OCCASIONAL GUSTS TO GALE FORCE POSSIBLE. ROUGH SURF WITH BREAKERS UP TO 6 TO 8 FEET AND MINOR BEACH EROSION AND MINOR COASTAL FLOODING CAN BE EXPECTED. A HIGH RISK OF RIP CURRENTS IS EXPECTED. PLEASE REFER TO THE LATEST COASTAL HAZARD MESSAGE...SURF ZONE FORECAST AND COASTAL WATERS FORECAST FOR ADDITIONAL INFORMATION. COASTAL NORTHEAST FLORIDA IS UNDER A WIND ADVISORY WITH SUSTAINED NORTH TO NORTHEAST WINDS AROUND 25 TO 30 MPH AND GUSTS TO 35 MPH AT TIMES. COASTAL SOUTHEAST GEORGIA AND CLAY AND PUTNAM COUNTIES OF NORTHEAST FLORIDA ARE UNDER A LAKE WIND ADVISORY WITH SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH. FURTHER INLAND...SUSTAINED WINDS OF 10 TO 20 MPH ARE EXPECTED. PLEASE REFER TO LATEST URGENT WEATHER MESSAGE FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ...HIGH SURF ADVISORY CONTINUING THROUGH THURSDAY AFTERNOON... ...HIGH RIP CURRENT RISK IN EFFECT THURSDAY WITH GREATER THAN NORMAL RIP CURRENT RISK THROUGH FRIDAY... DANGEROUS WINDS AND SEAS WILL CONTINUE TO CREATE HAZARDOUS BOATING AND BEACH CONDITIONS THROUGH THURSDAY...AS AREA OF LOW PRESSURE SLOWLY LIFTS NORTHEAST OF THE AREA. OCEAN CONDITIONS WILL LIKELY PRODUCE GREATER THAN NORMAL RIP CURRENT RISK THROUGH FRIDAY...AND POSSIBLY INTO THE WEEKEND. SUB-FREEZING TEMPERATURES ARE POSSIBLE ACROSS INLAND SECTIONS OF THE FORECAST AREA THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NECESSARY. HOWEVER...COASTAL SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF COASTAL FLOODING OR BEACH EROSION. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ECZ/ABE
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.